MAUDE Adverse Event Report: TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER

TRIVIDIA HEALTH INC TRUE METRIX PRO; SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Model Number STRIP, TRUE METRIX PRO50CT MG/DL
Medical Device Problem Codes Image Display Error/Artifact (1304); Incorrect, Inadequate or Imprecise Result or Readings (1535); High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4).B2: adverse event report is being submitted due to customer going to clinic (pharmacy) due to meter results and error messages.Meter was returned for evaluation.Product testing was performed and no defect found on returned meter.Test strips were returned - mixed lot, unable to test.Retention testing was performed using test strips from the same lot.Retention strip lot tested within specifications.Most likely underlying root cause: mlc-009: use error caused or contributed to event.Note: manufacturer contacted customer in a follow-up call on 01-nov-2023 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
 
Event or Problem Description
Consumer reported complaint for high and erratic blood glucose test results and error messages (e-0, e-4 and e-6) using two different vials of test strips; internal report reference (b)(4).Customer is using true metrix pro products which are designed for professional use.Customer stated he is unable to determine which results he obtained using each vial.The customer is concerned with test results from results obtained of 202, 223, 214 and 250 mg/dl.The customer¿s expected am fasting blood glucose test result is <130 mg/dl and expected pm fasting blood glucose test result range is 140-160 mg/dl.The customer feels well and did not report any symptoms.Customer stated that due to the meter results and error messages he had gone that morning (b)(6) 2023 to the clinic (pharmacy).Customer stated the pharmacist had attempted to assist but had then advised the customer to contact the manufacturer.During the call, a back to back blood test was not performed by the customer.The product is stored according to specification in the living room.The test strip lot manufacturer¿s expiration date is 03/31/2025 and test strips were opened 1-2 weeks prior to call.The meter memory was reviewed for previous test result history (date/time not set): result 1: 202 mg/dl, date: (b)(6), time: 6:15am, fasting am on (b)(6) 2023.Result 2: 223 mg/dl, date: (b)(6), time: 6:14am, fasting am on (b)(6) 2023.Result 3: 214 mg/dl, date: (b)(6), time: 8:22pm, fasting pm on (b)(6) 2023.Result 4: 250 mg/dl, date: (b)(6), time: 8:21pm, fasting pm on (b)(6) 2023.Result 5: 145 mg/dl, date: 10/07, time: 8:35pm, fasting pm on (b)(6) 2023.

Brand Name
TRUE METRIX PRO
Common Device Name
SYSTEM, TEST BLOOD GLUCOSE, OVER THE COUNTER
Manufacturer (Section D)
TRIVIDIA HEALTH INC
2400 nw 55th court
fort lauderdale FL 33309
Manufacturer Contact
karen devincent
2400 nw 55th court
fort lauderdale, FL 33309
MDR Report Key18055047
Report Number1000113657-2023-00537
Device Sequence Number6962551
Product Code NBW
UDI-Device Identifier00021292007867
UDI-Public(01)00021292007867
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K140100
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 11/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/31/2025
Device Model NumberSTRIP, TRUE METRIX PRO50CT MG/DL
Device Lot NumberZB5393S
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/23/2023
Distributor Facility Aware Date10/11/2023
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/11/2023
Initial Report FDA Received Date11/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown